Publicacións en colaboración con investigadores/as de University of Oulu (8)

2007

  1. Existence results for discontinuous functional differential systems

    Applied Mathematics and Computation, Vol. 188, Núm. 2, pp. 1251-1259

2006

  1. Solvability of discontinuous functional differential systems in l∞(M)

    ANZIAM Journal, Vol. 48, Núm. 2, pp. 237-243

2002

  1. Implicit nonlinear discontinuous functional boundary value φ-Laplacian problems: Extremality results

    Applied Mathematics and Computation, Vol. 129, Núm. 2-3, pp. 537-549

  2. Extremality results for discontinuous explicit and implicit diffusion problems

    Journal of Computational and Applied Mathematics, Vol. 143, Núm. 1, pp. 69-80

2001

  1. Uniqueness, comparison, and existence results for third-order initial boundary value problems

    Computers and Mathematics with Applications, Vol. 41, Núm. 5-6, pp. 607-618

  2. Extremality and comparison results for discontinuous third order functional initial-boundary value problems

    Journal of Mathematical Analysis and Applications, Vol. 255, Núm. 1, pp. 195-212